Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I am 45 years old woman who suffers from asthma. I have been using steroid inhalers for 3 years now. I have noticed some changes since I started taking these inhalers, and the most troubling is weight gain and excessive facial hairs. Can these symptoms be side effects of these steroid inhalers I was not aware of? Thank you!

Loading...


Well, the thing is that both of these symptoms are common for women who reach their middle age. But, they may as well be linked to steroid inhalers. But, the thing is that these inhaled steroids are safer than oral steroids because they act topically, on the inner surface of the lungs, and have only a weak systemic action on the rest of the body. The most common side effects are oral thrush or candida, and changes in voice because of the weakening laryngeal muscles.
Reply

Loading...

There are non steroidal inhalers available like that of proventil.
Reply

Loading...